I take cetirizine for allergies Klonopin for anxiety and was prescribed the Vistaril for anxiety too.
Is it okay to take Vistaril, cetirizine, and Klonopin?
Question posted by Parker1980 on 26 Jan 2021
Last updated on 25 January 2021 by Alphabravo33
A few years ago after a traumatic experience my doctor prescribed a short course of Klonopin. I had already been taking vistaril on occasion for allergies. I knew that vistaril really really made me sleepy, so I asked the pharmacist when I picked up the Klonopin prescription if I could take them both at the same time, and he told me he wouldn’t recommend it. I tried them both anyways, and it was bad, I was basically “knocked out” for 24 hours. If you’ve ever taken these medications by themselves, you know there could definitely be a compounded effect when taking them together. Your dosage on each medication could come into consideration. I took 25mg of vistaril while also taking .50mg of klonopin. I’d be extremely careful with the combination, and personally wouldn’t recommend it based on my experience. I know eventually some folks develop a tolerance to vistaril when it doesn’t make them sleepy, but I never took it regularly enough, so it always makes me really sleepy. We are all different, and I hope this helps. Good luck to you.
There is a risk of an interaction with this combination of medications... this is the Interaction Checker report:
Just be very careful until you know how they will affect you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.